Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 656, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 4, 2011, 4:43 PM CDT for 4 counties in Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 4:43 PM CDT (21:43 UTC)
- Expired
- Jul 4, 2011, 5:11 PM CDT
- In force
- 28 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 139 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1502 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131
WUUS54 KLZK 042143
SVRLZK
ARC001-041-043-079-042230-
/O.NEW.KLZK.SV.W.0656.110704T2143Z-110704T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
CENTRAL DESHA COUNTY IN SOUTHEAST ARKANSAS...
NORTHEASTERN DREW COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 530 PM CDT
* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR WATSON TO 4 MILES SOUTH OF
BACK GATE TO 3 MILES NORTHWEST OF OMEGA...AND MOVING SOUTHEAST AT 5
MPH.
* LOCATIONS IMPACTED INCLUDE...
ROHWER... DUMAS... YANCOPIN...
WINCHESTER... WATSON... OMEGA...
MORGAN PT REC AREA... MITCHELLVILLE... KELSO...
BACK GATE... YUKON... REED...
PICKENS... PEA RIDGE... YANCOPIN LAKE...
WILBORN BRAKE... WHITE RIVER LNDG... WARGO LANDING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3388 9106 3382 9112 3375 9125 3376 9156
3391 9162 3394 9146 3399 9126
TIME...MOT...LOC 2143Z 297DEG 2KT 3392 9126 3387 9138
3385 9151
$$
641 follow-up statement
571
WWUS54 KLZK 042211
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
511 PM CDT MON JUL 4 2011
ARC001-041-043-079-042220-
/O.CAN.KLZK.SV.W.0656.000000T0000Z-110704T2230Z/
DREW AR-DESHA AR-LINCOLN AR-ARKANSAS AR-
511 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL
ARKANSAS...SOUTHEASTERN LINCOLN...CENTRAL DESHA AND NORTHEASTERN DREW
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3388 9106 3382 9112 3375 9125 3376 9156
3391 9162 3394 9146 3399 9126
TIME...MOT...LOC 2210Z 297DEG 2KT 3391 9124 3386 9136
3384 9149
$$
64What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:02 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 4, 3:02 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 302 PM CDT MON JUL 4 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT LATEST OBSERVATIONS INDICATE THAT THE STRONGEST CONCENTRATION OF CONVECTION EXTENDS FROM NEAR MENA...TO NEAR LAKE OUACHITA...IN AN AREA OF STRONGEST...YET MODEST LOW LEVEL FORCING. SLOW MOVING CELLS...CELL MERGERS...AND A MOIST ATMOSPHERIC COLUMN HAS PROMOTED EFFICIENT RAINFALL PRODUCING STORMS. THIS ACTIVITY IS EXPECTED TO SLOWLY DECREASE THROUGH 00Z...THEN MORE QUICKLY DIMINISH SHORTLY AFTER SUNSET. EXPECT SIMILAR CONVECTIVE DEVELOPMENT FOR THE NEXT SEVERAL DAYS. WEAK NORTHWESTERLY FLOW...MOIST CONDITIONS...AND MODERATE SURFACE BASED INSTABILITY PROMOTE SCATTERED...DIURNALLY ENHANCED... MULTICELLUAR CONVECTION. && .LONG TERM...FRIDAY THROUGH MONDAY VERY FEW CHGS WERE MADE TO THE GOING FCST FOR DURG THE LONG TERM. MODELS RMN IN FAIRLY GOOD AGREEMENT WITH OVERALL TRENDS HEADING INTO NEXT WEEKEND. THE UPR RDG...CURRENTLY CENTERED OVR THE CNTRL ROCKIES...WL SHIFT EWD ONCE AGAIN AND BLD INTO THE REGION DURG THE PD. BASICALLY LOOKING AT A CONTD SUMMERTIME PATTERN LIKE WE HAVE SEEN RECENTLY...WITH HIGHS IN THE 90S AND LOWS MAINLY IN THE 70S. CONTD TO MENTION LOW CHC POPS MOST DAYS...WITH MAINLY A DIURNAL TREND EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 95 69 94 / 40 20 20 10 CAMDEN AR 72 97 69 97 / 40 30 30 20 HARRISON AR 69 93 66 93 / 30 20 20 10 HOT SPRINGS AR 72 97 69 96 / 40 20 20 20 LITTLE ROCK AR 72 96 71 96 / 40 20 30 20 MONTICELLO AR 72 97 71 96 / 40 30 30 30 MOUNT IDA AR 71 97 69 96 / 40 20 20 10 MOUNTAIN HOME AR 71 94 66 93 / 40 20 20 10 NEWPORT AR 73 95 71 94 / 40 20 20 10 PINE BLUFF AR 73 97 72 96 / 40 30 30 20 RUSSELLVILLE AR 71 95 69 95 / 40 20 20 10 SEARCY AR 72 96 71 95 / 40 20 20 20 STUTTGART AR 73 96 73 95 / 40 30 30 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...55 / LONG TERM...44
Hazardous weather outlook, Jul 4, 1:01 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 101 PM CDT MON JUL 4 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 101 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS ARE EXPECTED TO APPROACH SEVERE LIMITS. BRIEF...DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE STRONGEST STORMS. THE SLOW MOVEMENT OF THESE STORMS...ACTING ON ABUNDANT MOISTURE...WILL ALLOW FOR AREAS OF LOCALIZED...HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AND SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT SEVERAL DAYS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE WIDESPREAD AND ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ANY STORM THAT DOES FORM COULD BECOME STRONG TO SEVERE. THE MAIN THREAT WITH ANY SEVERE STORM WILL BE HIGH WINDS. WITH TEMPERATURES REMAINING IN THE 90S TO AROUND 100...AND WITH HUMIDITY LEVELS REMAIN ELEVATED...HEAT INDEX VALUES WILL ALSO REMAIN HIGH. EXPECT AFTERNOON HEAT INDICES TO RANGE FROM THE UPPER 90S TO AROUND 105 DURING THE PEAK HEAT OF THE AFTERNOON EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
In the hours before
Local storm report, Jul 4, 3:25 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG BONNERDALE 34.38N 93.38W
07/04/2011 HOT SPRING AR PUBLIC
ESTIMATED 50-60 MPH WINDS HAVE BLOWN DOWN SEVERAL SMALL
TREES.
&&
57Special weather statement, Jul 4, 3:28 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 328 PM CDT MON JUL 4 2011 ARZ042-042115- GARLAND AR- 328 PM CDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARLAND COUNTY UNTIL 415 PM CDT... AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLOWOUT MTN...OR 5 MILES NORTH OF HOT SPRINGS...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN PINE... MOUNTAIN VALLEY... RICKS LAKE... OZARK LITHIA... NORTH MTN... HAWES... BLOWOUT MTN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3450 9300 3456 9319 3468 9306 3461 9293 TIME...MOT...LOC 2028Z 026DEG 6KT 3456 9304 64
Special weather statement, Jul 4, 3:53 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
353 PM CDT MON JUL 4 2011
ARZ063-064-042140-
CLEVELAND AR-LINCOLN AR-
353 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND EASTERN
CLEVELAND COUNTIES UNTIL 445 PM CDT...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF TOLEDO...OR 8 MILES EAST OF
RISON...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HERBINE... FEENYVILLE... ROWELL...
PALMYRA... GLENDALE... CORNERVILLE...
CALMER... STAR CITY MUNI ARPT...
GLOVER LAKE... BRANCHVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3398 9196 3402 9188 3385 9184 3379 9212
3399 9214
TIME...MOT...LOC 2053Z 248DEG 12KT 3392 9204
/44Local storm report, Jul 4, 4:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
419 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG MALVERN 34.37N 92.82W
07/04/2011 HOT SPRING AR LAW ENFORCEMENT
TREE LIMBS AND POWER LINES WERE BLOWN DOWN.
&&
57Special weather statement, Jul 4, 4:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 429 PM CDT MON JUL 4 2011 ARZ062-042215- DALLAS AR- 429 PM CDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS COUNTY UNTIL 515 PM CDT... AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF WAVE...OR 20 MILES EAST OF ARKADELPHIA...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... SPARKMAN... MANNING... WAVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3385 9267 3392 9291 3411 9284 3407 9262 TIME...MOT...LOC 2129Z 012DEG 7KT 3400 9275 64
Local storm report, Jul 4, 4:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
437 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG 3 S CADDO VALLEY 34.14N 93.07W
07/04/2011 CLARK AR PUBLIC
TREES DOWN BETWEEN CADDO VALLEY AND ARKADELPHIA.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:45 PM CDT | Special Weather Statement | LZK | Baxter, Boone, Marion | 45 min |
| Jul 4, 12:45 PM CDT | Special Weather Statement | LZK | Pike | 60 min |
| Jul 4, 1:22 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 38 min |
| Jul 4, 1:35 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| Jul 4, 1:44 PM CDT | Special Weather Statement | LZK | Polk | 46 min |
| Jul 4, 1:52 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 38 min |
| Jul 4, 1:59 PM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
| Jul 4, 2:01 PM CDT | Special Weather Statement | LZK | Faulkner | 44 min |
| Jul 4, 2:07 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 23 min |
| Jul 4, 2:08 PM CDT | Flash Flood Warning | LZK | Clark, Hot Spring, Montgomery, Pike, Polk | 112 min |
| Jul 4, 2:09 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 51 min |
| Jul 4, 2:11 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 49 min |
| Jul 4, 2:24 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Jul 4, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 45 min |
| Jul 4, 2:32 PM CDT | Special Weather Statement | LZK | Jefferson | 43 min |
| Jul 4, 2:41 PM CDT | Special Weather Statement | LZK | Montgomery | 44 min |
| Jul 4, 2:46 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 2 hr |
| Jul 4, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 44 min |
| Jul 4, 2:53 PM CDT | Special Weather Statement | LZK | Faulkner | 47 min |
| Jul 4, 2:57 PM CDT | Special Weather Statement | LZK | Dallas | 48 min |
| Jul 4, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 25 min |
| Jul 4, 3:10 PM CDT | Special Weather Statement | LZK | Cleveland | 45 min |
| Jul 4, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson | 48 min |
| Jul 4, 3:17 PM CDT | Special Weather Statement | LZK | Hot Spring | 43 min |
| Jul 4, 3:19 PM CDT | Special Weather Statement | LZK | Hot Spring | 46 min |
| Jul 4, 3:23 PM CDT | Special Weather Statement | LZK | Calhoun | 47 min |
| Jul 4, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 49 min |
| Jul 4, 3:28 PM CDT | Special Weather Statement | LZK | Garland | 47 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 29 min |
| Jul 4, 3:48 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 42 min |
| Jul 4, 3:51 PM CDT | Severe Thunderstorm Warning | LZK | Hot Spring | 39 min |
| Jul 4, 3:53 PM CDT | Special Weather Statement | LZK | Cleveland | 47 min |
| Jul 4, 3:58 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 47 min |
| Jul 4, 3:58 PM CDT | Severe Thunderstorm Warning | LZK | Drew, Lincoln | 32 min |
| Jul 4, 4:16 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 29 min |
| Jul 4, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson | 33 min |
| Jul 4, 4:29 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Jul 4, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 17 min |
| Jul 4, 4:58 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Drew, Lincoln | 2 hr |
| Jul 4, 5:17 PM CDT | Special Weather Statement | LZK | Lincoln | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.